# SDR DALA2024112211154

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 111,317 hours, 16,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING CCK AT STAG, A CRACK WAS NOTED ON THE FUSELAGE SKIN AT STA 1726, S-7R. CORRECTIVE ACTION: ACCOMPLISH ER/A 622403-14AD SECTION II (0671228)
